# SDR HEEA0012345

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911DD
- Make and model: Bolkms BO105S
- Aircraft serial: S830
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 6878498
- Condition: Defective
- Location: 1st Stage
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REVEALED:  COATING LIFTING ON NR2 NOZZLE 1ST AND 2ND STAGE TIP PATHS. INSTALLED A DALLAS AIRMOTIVE OVERHAULED NR2 NOZZLE.
